# SDR UPS96220637

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING ANGLE FOR PANEL 8107 CRACKED.  REMOVED FAB'D AND INSTALLED ANGLE PER BOEING DWG NR 65-19275 AND 51-30-2.
